# SDR F3LA200800274

- Difficulty date: May 14, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 15,411 hours, 7,412 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REFERENCE LOG PAGE 321828. DURING PRE FLIGHT INSP, THE CREW NOTED EMERGENCY EXIT LIGHT OVER L2 DOOR WAS ILLUMINATED. THE CREW WAS UNABLE TO EXTINGUISH WITH EMERGENCY EXIT LIGHT SWITCH IN THE COCKPIT. MAINT SWAPPED WIRES AND TESTED EMERGENCY EXIT LIGHTS IAW THE REQUIREMENTS OF AMM 33-51-00-710-001. MAINT OPERATION CHECKED GOOD AND RETURNED THE AC TO SERVICE.
